# SDR 0089999

- Difficulty date: February 21, 2006
- Submitted: May 4, 2007
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Aerosp ATR72
- Propeller: Hamstd 247F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Actuator
- Part number: R8104621
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR DOME CORRODED BEYOND SPEC.
